Open Access
Translator Disclaimer
July, 1986 Principle of Conditioning in Limit Theorems for Sums of Random Variables
Adam Jakubowski
Ann. Probab. 14(3): 902-915 (July, 1986). DOI: 10.1214/aop/1176992446

Abstract

Let $\{X_{nk}: k \in \mathbb{N}, n \in \mathbb{N}\}$ be a double array of random variables adapted to the sequence of discrete filtrations $\{\{\mathscr{F}_{nk}: k \in \mathbb{N} \cup \{0\}\}: n \in \mathbb{N}\}$. It is proved that for every weak limit theorem for sums of independent random variables there exists an analogous limit theorem which is valid for the system $(\{X_{nk}\}, \{\mathscr{F}_{nk}\})$ and obtained by conditioning expectations with respect to the past. Functional extensions and connections with the Martingale Invariance Principle are discussed.

Citation

Download Citation

Adam Jakubowski. "Principle of Conditioning in Limit Theorems for Sums of Random Variables." Ann. Probab. 14 (3) 902 - 915, July, 1986. https://doi.org/10.1214/aop/1176992446

Information

Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0593.60031
MathSciNet: MR841592
Digital Object Identifier: 10.1214/aop/1176992446

Subjects:
Primary: 60F05
Secondary: 60F17

Keywords: martingale difference arrays , Martingale Invariance Principle , processes with independent increments , Random measures , tightness , Weak limit theorems for sums of random variables

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.14 • No. 3 • July, 1986
Back to Top